MathSciNet Relay Station
MathSciNet bibliographic data
MR1172693 (93g:11066) 11G40 (11F80 11G05 19F27)
Flach, Matthias A finiteness theorem for the symmetric square of an elliptic curve. Invent. Math. 109 (1992), no. 2, 307–327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement